# SDR CA130905009

- Difficulty date: August 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 4,692 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Condition: Burned
- Location: Window
- Part time: 3,666 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) REF DEFECT-1130923.   ON APPROACH THE F/O WINDSCREEN STARTED TO SMOKE WITH WINDSHEILD HEAT ON.  WHEN THE HEAT WAS TURNED OFF, SMOKE STOPPED.  RESOLVED ON W/O: 398882, TASKCARD: NR-00001, F/O WINDSHIELD, PN-NP157901-20, SN-1121H6626, R & R IAW AMM 56-10-01.  TERMINAL LUG L1, WIRE TERMINAL REPLACED DUE TO BURNED CONDITION.  ELECTRICAL CONNECTIONS CONNECTED TO F/O WINDSHIELD COMPLETED IAW TASK 56-10-01-400-801,  OPS TEST OF F/O WINDSHIELD COMPLETED SERVICEABLE IAW AMM.
